Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Skin coloured bumps on hand, swelling, itching on touching. Cure for bumps?

I have a cluster of skin-colored bumps on the center back of one hand which started out with one many months ago (@8 months?) and now there are roughly ten. They re somewhat flat but raise up more when they itch which isn t all the time, although they can start itching if I touch them too much. I would say they range in size from 1/4 to 3/4 of a pencil eraser. They re smooth and round. I can provide pictures if needed. Any help would be appreciated.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
In dermatology, diagnosis is mainly based on skin examination hence sending pics would definitely help to arrive at definite diagnosis. Nevertheless with the description provided, you might be having eczema. Application of topical steroids along with oral antihistaminic like cetirizine might be helpful. Also keep your hands well moisturised. Hope that solves your query. Take care.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor